Reply To: Does ADHD medication make OCD worse?

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Does ADHD medication make OCD worse? Reply To: Does ADHD medication make OCD worse?

#89791
seashell
Participant

Thanks for your reply.

We wouldn’t be going to see a GP about this as she’s being seen at CAMHS and the consultant (psychiatrist) there would be prescribing. But yes, I appreciate your comment about GP not having understanding of these medications and that you speak from personal experience.

I’m just trying to get as much background info before our next appointment. The consultant there has already told me that I need to think of my daughter with regard to ADHD medication – I’m not exactly happy with them telling me this because actually, I AM thinking about my daughter(her needs take up much of my own life and I always put her first).I do not wish to see her being placed on any medication without first considering the implications of this e.g making her tics or OCD worsen. It’s a very difficult road to walk along. My daughter herself isn’t keen to take ADHD medication at this point in her life either, although that may well change in the future. It’s really up to her at the end of the day as she’s old enough to decide.